Permanent-Transitory Decomposition in VAR Models with Cointegration and Common Cycles
Alain Hecq (),
Franz Palm and
Oxford Bulletin of Economics and Statistics, 2000, vol. 62, issue 4, 511-32
References: Add references at CitEc
Citations: View citations in EconPapers (44) Track citations by RSS feed
Downloads: (external link)
http://www.blackwell-synergy.com/servlet/useragent ... &year=2000&part=null link to full text (text/html)
Access to full text is restricted to subscribers.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bla:obuest:v:62:y:2000:i:4:p:511-32
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0305-9049
Access Statistics for this article
Oxford Bulletin of Economics and Statistics is currently edited by Christopher Adam, Anindya Banerjee, Christopher Bowdler, David Hendry, Adriaan Kalwij, John Knight and Jonathan Temple
More articles in Oxford Bulletin of Economics and Statistics from Department of Economics, University of Oxford Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().